# SDR SWAA2025091214066

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 14,203 hours, 6,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT ROW SIGN FELL OFF CEILNG.   RESECURED EXIT SIGN IAW AMM 33-51-01
